# SDR UALA2010071902568

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,917 hours, 7,936 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A CONFIRMED BY 2 OMC BURNING RUBBER - ELECTRICAL SMELL NEAR ROW 6 NOW DISSIPATED.  ODOR COMES AND GOES.  ROW 6AB STATIC IN AUDIO.  ACCOMPLISHED SEAT CABLE AND SEB CK 5AB-6AB.  NO OBVIOUS ODOR.  WIRING TO SEB CHECKS OK.  AUDIO SYSTEM OPERATION NORMAL.
